# SDR SWIA202156358

- Difficulty date: January 30, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: 601R380743
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING PAX DOOR AFT COUNTERBALANCE ANCHOR-FITTING (PN 601R38074-3) TO FOM, FOUND SERRATED SIDE TO BE CORRODED.  NO ALLOWABLE LIMITS PER SRM 52-00-27 (C-CHECK) RO 2/17/2021   RECEIVED REPLACEMENT PAX DOOR AFT ANCHOR FITTING, REFERENCE CAMP 22008656 FOR INSTALLATION, RIG AND OPS CHECK.
